# SDR CALA2016072200437

- Difficulty date: July 22, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N27908
- Make and model: Boeing 787-8
- Aircraft serial: 36400
- Aircraft time: 12,115 hours, 1,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 413Z5100
- Condition: Damaged
- Location: Bs 237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON SKIN BS 237 1/4" DIA 1 PLY DEEP (0.009") 6 " ABOVE STRINGER 23R. WITHIN LIMITS IAW SRM B787-A-53-10-01-02A-661A-A TABLE 1.
